# SDR 96ZZZX2473

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3038V
- Make and model: Beech 400BEECH
- Aircraft serial: RK93
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Mat
- Part number: 45AS660105
- Condition: Burned Out
- Location: Lt Horiz Stab Ai
- Part time: 251 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER MAT BURNED OUT/FAILED (LEFT SIDE).  AIRCRAFT HAS IMPROVED ANTI-ICE KIT PREVIOUSLY INSTALLED.
